# SDR CALA2019101801764

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 65,869 hours, 21,878 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Leading Edge
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 4 LEADING EDGE FLAP IN TRANSIT LIGHT NUMBER 8 STAYED ON SPOKE WITH FLIGHT CREW , CAPTAIN VERIFIED ONLY NUMBER 8 LEADING EDGE SLAT HAD ISSUE. CYCLED LEADING AND TRAILING EDGE FLAPS. VERIFIED FULL TRAVEL OF ALL LEADING EDGES. NO. 8 SLAT INDICATION ONLY.
